# SDR EIA2007061

- Difficulty date: March 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747-200B
- Aircraft serial: 20888
- Aircraft time: 89,350 hours, 20,966 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30284R9B
- Part serial: 31602
- Condition: No Test
- Location: Nr 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 A LOOP SMOKE DETECTOR WILL NOT TEST.  REPLACED SMOKE DETECTOR PER 26-14-01, TEST OK.
